# SDR FDEA201709252705

- Difficulty date: September 25, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD FWD HINGE (WING SIDE) ACTUATOR ATTACH OTBD BORE CORRDED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-07.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0330993 A, PART 1, STEP 1F. REPAIR CLASSIFEID AS MAJOR IAW GMM 6-2-100.
